Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Markov's exponent of compact sets in $ \bold C\sp n$


Authors: M. Baran and W. Pleśniak
Journal: Proc. Amer. Math. Soc. 123 (1995), 2785-2791
MSC: Primary 41A17; Secondary 32E20, 32F05
MathSciNet review: 1301486
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of Markov's exponent of a compact set in $ {\mathbb{C}^n}$ and show that it is invariant under regular analytic maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A17, 32E20, 32F05

Retrieve articles in all journals with MSC: 41A17, 32E20, 32F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301486-9
PII: S 0002-9939(1995)1301486-9
Article copyright: © Copyright 1995 American Mathematical Society